# SDR HEEA083079

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 14,324 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066106103
- Part serial: 15673
- Condition: Inoperative
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER INOPERATIVE. SHOP REPAIR.
